Sur un problème extrémal en arithmétique
Annales de l'Institut Fourier, Volume 37 (1987) no. 2, pp. 1-18.

Let N denote a positive integer. The paper is devoted to a general method leading to an asymptotic formula for the “short” sum

d|Nxdx+y1

under certain conditions on N,x,y. Several applications are given, among which the proof of a conjecture of Erdös concerning the divisors of k!

Soit N un nombre entier. On développe ici une méthode générale fournissant un équivalent asymptotique de la somme “courte”

d|Nxdx+y1

sous certaines conditions relatives à N,x,y. Plusieurs applications sont traitées, notamment la preuve d’une conjecture d’Erdös relative à la répartition des diviseurs de k!

@article{AIF_1987__37_2_1_0,
     author = {Tenenbaum, G\'erald},
     title = {Sur un probl\`eme extr\'emal en arithm\'etique},
     journal = {Annales de l'Institut Fourier},
     pages = {1--18},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {37},
     number = {2},
     year = {1987},
     doi = {10.5802/aif.1083},
     zbl = {0622.10030},
     mrnumber = {88k:11004},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1083/}
}
TY  - JOUR
TI  - Sur un problème extrémal en arithmétique
JO  - Annales de l'Institut Fourier
PY  - 1987
DA  - 1987///
SP  - 1
EP  - 18
VL  - 37
IS  - 2
PB  - Imprimerie Durand
PP  - 28 - Luisant
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1083/
UR  - https://zbmath.org/?q=an%3A0622.10030
UR  - https://www.ams.org/mathscinet-getitem?mr=88k:11004
UR  - https://doi.org/10.5802/aif.1083
DO  - 10.5802/aif.1083
LA  - fr
ID  - AIF_1987__37_2_1_0
ER  - 
%0 Journal Article
%T Sur un problème extrémal en arithmétique
%J Annales de l'Institut Fourier
%D 1987
%P 1-18
%V 37
%N 2
%I Imprimerie Durand
%C 28 - Luisant
%U https://doi.org/10.5802/aif.1083
%R 10.5802/aif.1083
%G fr
%F AIF_1987__37_2_1_0
Tenenbaum, Gérald. Sur un problème extrémal en arithmétique. Annales de l'Institut Fourier, Volume 37 (1987) no. 2, pp. 1-18. doi : 10.5802/aif.1083. https://aif.centre-mersenne.org/articles/10.5802/aif.1083/

[1] W. Ellison et M. Mendès France, Les nombres premiers, Hermann, Paris (1975). | MR: 54 #5138 | Zbl: 0313.10001

[2] P. Erdös, Some problems and results on additive and multiplicative number theory, Analytic Number Theory (Philadelphia, 1980), Lecture Notes 899 (1981), 171-182. | Zbl: 0472.10002

[3] P. Erdös et G. Tenenbaum, Sur la structure de la suite des diviseurs d'un entier, Ann. Inst. Fourier, 31-1 (1981), 17-37. | EuDML: 74481 | Numdam | Zbl: 0437.10020

[4] G. H. Hardy et E. M. Wright, An introduction to the theory of numbers, 5e éd., Oxford at the Clarendon Press (1979). | MR: 81i:10002 | Zbl: 0423.10001

[5] A. Hildebrand et G. Tenenbaum, On integers free of large prime factors, Trans. Amer. Math. Soc., 296 (1986), 265-290. | MR: 87f:11066 | Zbl: 0601.10028

[6] K. Prachar, Primzahlverteilung, Springer, Berlin (1957). | MR: 19,393b | Zbl: 0080.25901

[7] B. Saffari, Majoration des dérivées des polynômes de Tchebychev, Communication privée (janvier 1983).

[8] M. Vose, Integers with consecutive divisors in small ratio, J. Number Theory, 19 (1984), 233-238. | MR: 86c:11003 | Zbl: 0543.10031

Cited by Sources: